Alert archive / Indiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 141, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Oct 13, 2014, 8:35 PM EDT for Greene County, Lawrence County, Monroe County, Indiana. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 13, 2014, 8:35 PM EDT (00:35 UTC)
- Expired
- Oct 13, 2014, 9:15 PM EDT
- In force
- 40 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Greene County, IN, Lawrence County, IN, Monroe County, IN
The radar
The Indianapolis radar (KIND), 83 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 13, 8:37 PM EDT | TSTM WND GST 60 | Huron, IN | TIME ESTIMATED FROM RADAR. REPORT RECEIVED VIA SOCIAL MEDIA. |
| Oct 13, 8:50 PM EDT | TSTM WND DMG | Bedford, IN | NUMEROUS POWER LINES DOWN IN BEDFORD. TIME ESTIMATED VIA RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 13, 4:54 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.6 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 953 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
536
WUUS53 KIND 140035
SVRIND
INC055-093-105-140115-
/O.NEW.KIND.SV.W.0141.141014T0035Z-141014T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
835 PM EDT MON OCT 13 2014
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN GREENE COUNTY IN SOUTHWEST INDIANA...
LAWRENCE COUNTY IN SOUTH CENTRAL INDIANA...
MONROE COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 915 PM EDT
* AT 833 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BLOOMFIELD TO 6 MILES WEST OF PAOLI...AND MOVING
NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BEDFORD...BLOOMINGTON...OWENSBURG...WILLIAMS...SILVERVILLE...
SOLSBERRY...SPRINGVILLE...MITCHELL...AVOCA...SPRING MILL STATE
PARK...OOLITIC...TUNNELTON...HARRODSBURG...FAIRFAX STATE RECREATION
AREA...WHITEHALL...SMITHVILLE...BARTLETTSVILLE...INDIANA
UNIVERSITY...HELTONVILLE AND MONROE RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3890 8668 3890 8691 3907 8698 3917 8671
3916 8669 3918 8668 3929 8639 3923 8637
3905 8637 3905 8632 3899 8632 3899 8629
3893 8628 3877 8627 3873 8631 3869 8630
3868 8668
TIME...MOT...LOC 0035Z 205DEG 39KT 3905 8684 3855 8657
HAIL...0.75IN
WIND...60MPH
$$
NIELD2 follow-up statements
335
WWUS53 KIND 140052
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
852 PM EDT MON OCT 13 2014
INC055-093-105-140115-
/O.CON.KIND.SV.W.0141.000000T0000Z-141014T0115Z/
MONROE IN-LAWRENCE IN-GREENE IN-
852 PM EDT MON OCT 13 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
GREENE...LAWRENCE AND MONROE COUNTIES UNTIL 915 PM EDT...
AT 849 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTH OF SPENCER TO 8 MILES NORTH OF PAOLI...
AND MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BEDFORD...BLOOMINGTON...OOLITIC...SPRING MILL STATE PARK...
TUNNELTON...HARRODSBURG...FAIRFAX STATE RECREATION AREA...
WHITEHALL...SMITHVILLE...BARTLETTSVILLE...INDIANA UNIVERSITY...
HELTONVILLE...MONROE RESERVOIR...CHARLES DEAM WILDERNESS...WOODVIEW
HILLS...UNIONVILLE AND LAKE LEMON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3890 8668 3891 8677 3912 8685 3917 8671
3916 8669 3918 8668 3929 8639 3923 8637
3905 8637 3905 8632 3899 8632 3899 8629
3893 8628 3877 8627 3873 8631 3869 8630
3868 8668
TIME...MOT...LOC 0052Z 205DEG 39KT 3920 8670 3870 8644
HAIL...0.75IN
WIND...60MPH
$$
NIELD876
WWUS53 KIND 140103
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
903 PM EDT MON OCT 13 2014
INC055-140112-
/O.CAN.KIND.SV.W.0141.000000T0000Z-141014T0115Z/
GREENE IN-
903 PM EDT MON OCT 13 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GREENE COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3918 8668 3929 8639 3923 8637 3905 8637
3905 8632 3899 8632 3899 8629 3893 8628
3879 8627 3877 8627 3873 8631 3869 8630
3868 8667
TIME...MOT...LOC 0102Z 205DEG 39KT 3925 8659 3874 8634
$$
INC093-105-140115-
/O.CON.KIND.SV.W.0141.000000T0000Z-141014T0115Z/
MONROE IN-LAWRENCE IN-
903 PM EDT MON OCT 13 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LAWRENCE AND
MONROE COUNTIES UNTIL 915 PM EDT...
AT 859 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF BLOOMINGTON TO 12 MILES NORTHEAST
OF PAOLI...AND MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED. A 60 MPH WIND GUST WAS REPORTED NEAR HURON
IN SOUTHWEST LAWRENCE COUNTY AT 845 PM EDT.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BLOOMINGTON...BARTLETTSVILLE...INDIANA UNIVERSITY...MONROE
RESERVOIR...HELTONVILLE...CHARLES DEAM WILDERNESS...WOODVIEW HILLS...
UNIONVILLE AND LAKE LEMON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3918 8668 3929 8639 3923 8637 3905 8637
3905 8632 3899 8632 3899 8629 3893 8628
3879 8627 3877 8627 3873 8631 3869 8630
3868 8667
TIME...MOT...LOC 0102Z 205DEG 39KT 3925 8659 3874 8634
HAIL...0.75IN
WIND...60MPH
$$
NIELDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 13, 7:25 PM EDT, 1 hour 10 minutes earlier.
Area forecast discussion, Oct 13, 7:25 PM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 725 PM EDT MON OCT 13 2014 .UPDATE... THE NEAR TERM SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 340 PM EDT MON OCT 13 2014 A STRONG UPPER LEVEL LOW PRESSURE SYSTEM MOVING OUT OF THE CENTRAL PLAINS AND TO THE GREAT LAKES WILL BRING THUNDERSTORMS TO CENTRAL INDIANA TONIGHT AND TUESDAY. SOME OF THE STORMS TONIGHT COULD BE SEVERE. THE UPPER LOW WILL MEANDER AROUND THE GREAT LAKES KEEPING CHANCES FOR SHOWERS IN THE FORECAST THROUGH THURSDAY. DRY WEATHER BUILDS IN AFTER THAT. && .NEAR TERM /REST OF TONIGHT/... ISSUED AT 716 PM EDT MON OCT 13 2014 2300Z UPDATE...BASED ON FASTER PROGRESSION OF LINE AND CONTINUED DECENT FORCING...AND IN COORDINATION WITH SPC EXPANDED WATCH A LITTLE FARTHER NORTHWARD AND EASTWARD TO INCLUDE THE ENTIRE CWA...SAVE FOR RANDOLPH COUNTY. REST OF THE FORECAST LOOKS TO BE IN GOOD SHAPE AT THE MOMENT. PREVIOUS DISCUSSION FOLLOWS. FORECAST FOCUS IS ON TIMING OF LINE OF STORMS AND POTENTIAL FOR SEVERE. MOST OF THE AREA IS STILL UNDER A SLIGHT RISK FOR SEVERE WEATHER THROUGH TUESDAY MORNING. LOW LEVEL JET IS PROGGED TO INCREASE TO AROUND 70 KTS AND BE ARRIVING NEAR THE IN/IL BORDER AROUND 8 PM AND OVER THE ENTIRE STATE AROUND 2 AM. WITH CLOUDS BREAKING UP EARLIER TODAY AND SUNSHINE MAKING IT THROUGH INSTABILITY HAS INCREASED AND THE ENVIRONMENT IS SETTING UP FAVORABLY FOR INCOMING LINE OF STORMS. TIMING THE CURRENT LINE/AREA OF SHOWERS AND STORMS BRINGS IT INTO THE TIP OF WARREN COUNTY AROUND 6-7 PM AND MOVING ACROSS THE AREA THEREAFTER WITH LAFAYETTE AROUND 8...INDIANAPOLIS AROUND 10...AND MUNCIE AROUND MIDNIGHT. THERE IS A DECENT BIT OF RAIN BEHIND THE LINE THOUGH AND EXPECT TO SEE MORE DEVELOP AS THE LOW LEVEL JET GETS GOING SO CARRIED HIGH POPS THROUGH THE OVERNIGHT AND INTO TUESDAY. WITH THE STRONG LOW LEVEL JET WILL NOT BE DIFFICULT TO MIX DOWN 50 KTS WINDS...AND WITH IMPRESSIVE LOW LEVEL DIRECTIONAL AND SPEED SHEAR COULD SEE EMBEDDED MESOVORTICIES IN THE LINE THAT COULD LOCALLY ENHANCE DAMAGING WINDS AS WELL AS SPIN UP BRIEF ISOLATED TORNADOES. && .SHORT TERM /TUESDAY THROUGH THURSDAY/... ISSUED AT 340 PM EDT MON OCT 13 2014 TUESDAY EXPECT ONGOING SHOWERS AND THUNDERSTORMS ACROSS THE EASTERN TWO THIRDS OF THE AREA. THE LOW LEVEL JET AXIS SHOULD MOVE TO THE SOUTHEAST OF THE FORECAST AREA BY 12Z TUESDAY BUT 50+ KT 850 WINDS REMAIN OVER MUCH OF THE AREA. MODELS ARE SHOWING SOME ELEVATED INSTABILITY STILL AROUND MOST OF THE AREA AS WELL THROUGH MOST OF THE DAY SO HAVE INCLUDED THUNDER WITH THE CATEGORICAL POPS. THE CUTOFF UPPER LOW WILL MOVE TOWARD THE STATE AND A VORT MAX WILL MOVE THROUGH SO WILL MAINTAIN LIKELY/CATEGORICAL POPS THROUGH 18Z AND THEN DROP TO CHANCE EVERYWHERE AFTER 21Z ONCE THE UPPER WAVE HAS GONE THROUGH. AMPLE LOW LEVEL MOISTURE STILL OVER THE AREA DURING THE DAY COULD LEAD TO HEAVY RAIN CONTINUING THROUGH MUCH OF THE DAY TUESDAY. BY TUESDAY NIGHT THE LOW LEVEL JET WILL BE WELL TO THE EAST AND INSTABILITY WITH IT. THE UPPER LEVEL TROUGH AND CUT OFF LOW WILL STILL BE UPSTREAM SO THERE IS STILL SOME POTENTIAL FOR SHOWERS SO CAN/T GO DRY. LOW CHANCE POPS LOOK LIKE THE WAY TO GO WITH NO THUNDER MENTION. ON WEDNESDAY THE UPPER LOW MAKES ITS WAY ACROSS INDIANA ALONG WITH IT/S POCKET OF COLD AIR ALOFT. THIS SHOULD PRODUCE SCATTERED SHOWERS ACROSS THE AREA. WITH THE COLD POCKET ALOFT WOULD NOT BE SURPRISED TO SEE SOME SMALL HAIL OR GRAUPEL WITH THE SHOWERS AS WELL. ON WEDNESDAY NIGHT THE CENTER SHOULD BE OFF TO THE EAST BUT COULD SEE A FEW SHOWERS LEFT IN ITS WAKE. LOW CHANCES FOR RAIN COULD CONTINUE INTO THURSDAY WITH A BIT OF ENERGY ROTATING THROUGH THE BACK SIDE OF THE UPPER LOW AND ACROSS THE AREA. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... ISSUED AT 207 PM EDT MON OCT 13 2014 MUCH MORE QUIET WEATHER THAN THE FIRST HALF OF THE WEEK. COUPLE OF CLOSED UPPER LOWS OVER AND NORTH OF THE GREAT LAKES THIS PERIOD WITH GREAT LAKES SYSTEM PULLING AWAY AND DRYING US OUT. MEANWHILE SECOND LOW OVER SC CANADA WILL SWEEP INTO THE GREAT LAKES THIS WEEKEND. HERE IS WHERE MODELS DIFFER SLIGHTLY AND WILL CARRY RAIN CHANCES SATURDAY NIGHT AND SUNDAY AS A MIX OF WET EURO AND CANADIAN SATURDAY NIGHT AND WETTER GFS SUNDAY. EITHER WAY WHATEVER PRECIPITATION THAT OCCURS...IF ANY...WILL BE LIGHT. TEMPERATURES IN CURRENT FORECAST STILL LOOK PRETTY GOOD AND WILL USE A BLEND FROM MODELS. NEAR NORMAL TEMPERATURES END THE WORK WEEK WHILE SLIGHTLY MORE UNSETTLED WEATHER AND CLOUDIER SKIES THIS WEEKEND SHOULD TRANSLATE TO TEMPS SLIGHTLY BELOW NORMAL THIS WEEKEND. && .AVIATION /DISCUSSION FOR 140000Z TAFS/... ISSUED AT 627 PM EDT MON OCT 13 2014 MAIN IMPACT FOR THIS TAF PERIOD WILL BE STRONG LINE OF THUNDERSTORMS SWEEPING ACROSS THE SITES. WILL CARRY A TEMPO PERIOD AT ALL SITES TIMED TO HIGHEST IMPACT WINDOWS WITH VARIABLE WINDS AT 15-20KT GUSTING TO 35-40KT. IFR RESTRICTIONS MAY OCCUR AT TIMES DURING THE STORMS AND WILL MENTION AS SUCH IN THE TEMPO PERIODS. MVFR LIKELY TO CONTINUE BEYOND THE STORMS OVERNIGHT AND INTO TOMORROW. WINDS WILL LIKELY BE IN THE 10-20KT RANGE MOST OF THE NIGHT AND WILL GUST TO AROUND 20KT TOMORROW AFTERNOON. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...CP NEAR TERM...SMF/CP SHORT TERM...CP LONG TERM....TUCEK AVIATION...JN/SMF VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Oct 13, 7:28 PM EDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 728 PM EDT MON OCT 13 2014 INZ021-028>031-035>049-051>057-060>065-067>072-142330- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 728 PM EDT MON OCT 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: SEVERE THUNDERSTORMS. HAZARDS: DAMAGING WINDS...LARGE HAIL...FREQUENT LIGHTNING...HEAVY RAIN...AND ISOLATED TORNADOES. TIMING: MAIN THREAT WILL BE LATE THIS EVENING AND OVERNIGHT. DISCUSSION: A SURFACE LOW PRESSURE SYSTEM WILL TRIGGER STRONG TO SEVERE THUNDERSTORMS THIS EVENING AND OVERNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OUTLOOK: THUNDERSTORMS WILL BE POSSIBLE THROUGH TUESDAY AFTERNOON. THE PRIMARY THREAT ON TUESDAY WILL BE GUSTY WINDS...SMALL HAIL...AND FREQUENT LIGHTNING. DISCUSSION: A STRONG LOW PRESSURE SYSTEM APPROACHING FROM THE PLAINS WILL BRING THUNDERSTORMS THROUGH TUESDAY. SCATTERED SHOWERS WILL PERSIST THROUGH THURSDAY AS THE UPPER LOW LINGERS OVER THE OHIO VALLEY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO PASS ALONG REPORTS OF SEVERE WEATHER...DAMAGE...AND FLOODING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) SMF
In the hours before
Local storm report, Oct 13, 7:51 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
751 PM EDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG 6 SE VINCENNES 38.61N 87.43W
10/13/2014 KNOX IN EMERGENCY MNGR
TREE DOWN ACROSS SR 61 IN VERNE AREA.
&&
LEELocal storm report, Oct 13, 7:52 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
752 PM EDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND GST DECKER 38.52N 87.52W
10/13/2014 E50 MPH KNOX IN FIRE DEPT/RESCUE
ESTIMATED 50 MPH WINDS RESULTING IN POWER OUTAGES.
&&
LEELocal storm report, Oct 13, 8:13 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
813 PM EDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM TSTM WND DMG 1 NE WHEATLAND 38.67N 87.29W
10/13/2014 KNOX IN LAW ENFORCEMENT
TREE DOWN ON BICKNELL RD NEAR INTERSECTION WITH HALL
RD.
&&
LEEThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 9:10 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Monroe | 50 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.